Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 12, 2021Miller County, Georgia; Houston County, Alabama

NWS Tallahassee, FL issued this special weather statement at Aug 12, 2021, 4:20 PM EDT for Miller County, Georgia; Houston County, Alabama. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 4:20 PM EDT (20:20 UTC)
Expired
Aug 12, 2021, 5:15 PM EDT
In force
55 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Houston County, AL, Miller County, GA

The radar

The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:00 PM EDTTSTM WND DMGGarretts Crossroads, ALA COUPLE OF TREES AND POWER LINES WERE BLOWN DOWN IN THE SOUTHWEST PART OF THE COUNTY
Aug 12, 5:00 PM EDTTSTM WND DMGGarretts Crossroads, ALEMERGENCY MANAGEMENT REPORTS A COUPLE OF TREES AND A POWER LINE DOWN ACROSS THE SOUTHWESTERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1222 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WWUS82 KTAE 122020
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Thu Aug 12 2021
 
ALZ068-069-GAZ142-143-155-122115-
Geneva AL-Houston AL-Miller GA-Seminole GA-Early GA-
420 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of eastern Geneva,
Houston, Miller, northern Seminole and southern Early Counties
through 515 PM EDT/415 PM CDT/...

At 420 PM EDT/320 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Bonifay to
near Donalsonville. Movement was north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Colquitt, Cottonwood, Dothan, Donalsonville, Hartford, Taylor,
Midland City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Columbia,
Centerville, Malvern, Rehobeth, Avon, Esto, Madrid and Gordon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3120 8576 3120 8571 3127 8566 3124 8549
      3129 8548 3129 8542 3131 8542 3131 8509
      3132 8508 3130 8464 3126 8464 3125 8454
      3107 8467 3107 8473 3103 8475 3100 8514
      3099 8579
TIME...MOT...LOC 2020Z 172DEG 35KT 3079 8582 3107 8485 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

42-DVD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 4:09 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 12, 4:09 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
409 PM EDT Thu Aug 12 2021

.NEAR TERM [Through Friday]...

A seasonably moist and unstable air mass will support deep, moist
convection through this evening. The Atlantic seabreeze has been a
late evening arrival along the I-75 corridor for the last two
evenings, and that is certainly possible again this evening.

Most guidance lessens convective coverage tomorrow over the FL Big
Bend, while keeping seabreeze convection firing off in the afternoon
from Apalachicola westward.

.SHORT TERM [Friday Night Through Saturday Night]...

A diurnally driven, summertime pattern encompasses the short term,
with the highest rain chances shifting from our marine areas
(overnight and morning) to inland locations (midday and early
evening). Storms will continue to pose a lightning, heavy rain, and
gusty wind threat, and marginally severe convection cannot be ruled
out. The seabreeze and outflow boundaries are expected to be the
main convective initiators over land. Deep tropical moisture should
be on the increase towards the end of the period from Fred likely
entering the eastern Gulf of Mexico as a tropical storm. Therefore,
the highest PoPs are justifiably over our waters, along the coast
and Big Bend Saturday afternoon into early Sunday morning. Aside
from convection, expect hot and humid conditions, consisting of high
temperatures in the low-mid 90s (heat indices above 100), and muggy
lows in the low-mid 70s.

.LONG TERM [Sunday Through Thursday]...

Attention turns to Fred in the beginning of the long term. The
official 2pm ET NHC forecast calls for Fred to be located somewhere
between east-central Gulf and along the west coast of FL on Sunday.
A NW-NNW motion is then expected before potentially making landfall
somewhere along the Panhandle or Big Bend early Monday morning. The
current disorganized nature of Fred makes the forecast low
confidence as models typically struggle with weak systems. Assuming
Fred re-organizes over the next 12-24 hours, we should have a better
idea of its track and intensity projections. Regardless, it
appears that heavy rain and gusty winds are the general threats to
look out for. The former is particularly concerning for the
southeast Big Bend, which continues to reel from significant
flooding from last week's rainfall. That region has the potential
to receive amounts in excess of 3" from Sunday morning through
Tuesday afternoon. These values are of course, highly track
dependent, so they will be subject to change in future forecasts.
Conditions improve once Fred lifts north on Tuesday.

A return to more typical summertime weather is in store for the
remainder of the period as a ridge builds back in over the area.
High temperatures should crawl back into the low-mid 90s, while lows
stay in low-mid 70s. Heat indices are poised to be a factor once
again, but look to stay below advisory levels (108 degrees), outside
of possibly isolated locations.

&&

.AVIATION...
[Through 18Z Friday]

Strong thunderstorms have erupted early this afternoon between TLH
and ECP. Thunder will spread in the direction of DHN. At VLD, the
Atlantic seabreeze has brought evening thunder the last two
evenings, and this may be another one of those evenings.

&&

.MARINE...

Favorable boating conditions continue outside of thunderstorms
through Friday before Fred likely enters the eastern Gulf this
weekend as a tropical storm. Long-period swells generated by Fred
should increase seas to advisory levels, especially in Apalachee
Bay. Tropical storm conditions are possible beginning as early as
Sunday and persisting through Monday. The forecast is subject to
change in subsequent updates as it is highly dependent on Fred's
track and intensity. Winds and seas look to slowly improve on
Tuesday.

&&

.FIRE WEATHER...

Expect erratic and gusty winds around afternoon and evening
thunderstorms through Saturday. Otherwise, no hazardous fire weather
conditions are expected.

&&

.HYDROLOGY...

The Areal Flood Warning for Dixie and Southern Lafayette Counties
will be allowed to expire at 5pm ET as conditions are slowly
improving. However, any moderate to heavy rainfall from summertime
storms over the next couple days will only exacerbate/prolong the
flooding situation.

In terms of rivers, Steinhatchee (US-19) and Suwannee - Rock Bluff
are forecast to remain in minor flood stage until further notice.
The former is expected to fall very slowly over the next several
days, while the latter will steadily rise. Elsewhere in the Suwannee
basin, Manatee Springs should enter minor flood stage Friday
afternoon, while a Flood Warning for Wilcox (US-19) is likely by
this evening if current trends hold.

Diurnal, summertime convection drives the rainfall amounts through
the early weekend, before Fred becomes the primary rainmaker into
early next week. As such, there is the potential for renewed flood
concerns, especially in the southeast Big Bend, but will be
track-dependent. Current estimates along the coastal and inland
Big Bend are 2-4" (isolated higher amounts) from Saturday morning
through Tuesday afternoon.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  96  75  95  74 /  20  30  10  40  40
Panama City   76  93  76  93  75 /  20  50  20  40  50
Dothan        73  93  74  94  73 /  20  40  20  50  20
Albany        75  95  75  95  75 /  20  30  10  30  20
Valdosta      73  93  72  92  72 /  20  30  10  50  30
Cross City    73  93  74  90  73 /  30  30  10  70  40
Apalachicola  76  89  76  90  76 /  30  30  20  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Haner
SHORT TERM...IG3
LONG TERM...IG3
AVIATION...Haner
MARINE...IG3
FIRE WEATHER...Haner
HYDROLOGY...IG3

In the hours before

Special weather statement, Aug 12, 1:28 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
128 PM EDT Thu Aug 12 2021

FLZ014-015-026-027-112-114-121815-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Gulf FL-
Inland Wakulla FL-Coastal Gulf FL-
128 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of Gulf, southeastern
Bay, northwestern Wakulla, southern Liberty and northwestern Franklin
Counties through 215 PM EDT/115 PM CDT/...

At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Crawfordville to 11
miles northwest of Carrabelle to 11 miles northwest of Apalachicola
to near Mexico Beach. Movement was northwest at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordville, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, East Camp, Honeyville, Jewel Fire Tower, Allanton,
Vilas, Chipola Cutoff, Jensen Place, Central City, Beverly,
Overstreet, Poplar Camp, Smith Creek, Kern, Willis Landing and Nixon
Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2990 8543 3007 8550 3027 8483 3030 8438
      3014 8435 3011 8441 3008 8467 2994 8483
      2980 8505
TIME...MOT...LOC 1728Z 161DEG 6KT 3015 8437 2999 8479 2986 8506 2992
8535

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

01-GONZALEZ
Special weather statement, Aug 12, 2:00 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
200 PM EDT Thu Aug 12 2021

FLZ012>014-016-017-026-027-112-114-121900-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Inland Wakulla FL-Leon FL-Coastal Gulf FL-
200 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northwestern Gulf,
eastern Bay and Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, southern Gadsden, Liberty and southwestern Leon
Counties in Big Bend of Florida through 300 PM EDT/200 PM CDT/...

At 200 PM EDT/100 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northwest of
Crawfordville to Tyndall Air Force Base. Movement was north at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Callaway, Midway, Blountstown, Quincy,
Crawfordville, Tallahassee, Springfield, Hiland Park, Stonemill
Creek, Tyndall Air Force Base, Orange, Parker, Wewahitchka, Bristol,
Honeyville, Jewel Fire Tower, Clarksville and Abe Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3040 8570 3059 8439 3017 8437 2993 8557
      2998 8565
TIME...MOT...LOC 1800Z 182DEG 13KT 3023 8445 3003 8554

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Aug 12, 2:52 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
252 PM EDT Thu Aug 12 2021

FLZ010>014-016-017-026-112-GAZ155-156-121945-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Washington FL-Leon FL-Decatur GA-
Seminole GA-
252 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southeastern Jackson,
northwestern Gulf, Bay and Calhoun Counties in the Panhandle of
Florida, Gadsden and northern Liberty Counties in Big Bend of
Florida, southeastern Washington County in the Panhandle of Florida,
southwestern Leon County in Big Bend of Florida, western Decatur and
southeastern Seminole Counties in southwestern Georgia through 345 PM
EDT/245 PM CDT/...

At 252 PM EDT/152 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles north of Quincy to
Callaway. Movement was north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Quincy,
Blountstown, Bainbridge, Midway, Springfield, Hiland Park,
Chattahoochee, Greensboro, West Bainbridge, Tyndall Air Force Base,
Parker, Sneads, Gretna, Bristol, Grand Ridge and Altha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3051 8573 3105 8453 3030 8446 3029 8485
      3007 8563 3025 8601
TIME...MOT...LOC 1852Z 164DEG 12KT 3072 8456 3015 8556

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Aug 12, 3:45 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
345 PM EDT Thu Aug 12 2021

FLZ009>012-GAZ155-156-122045-
Holmes FL-Inland Bay FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
345 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of Jackson, Holmes,
eastern Washington, western Decatur and Seminole Counties through 445
PM EDT/345 PM CDT/...

At 345 PM EDT/245 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of West
Bainbridge to 8 miles southeast of Vernon. Movement was northwest at
10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Chipley, Graceville, Bainbridge, Bonifay, Marianna,
Donalsonville, West Bainbridge, Chattahoochee, Bradford, Malone,
Sneads, Cottondale, Grand Ridge, Greenwood, Alford, Caryville,
Wausau, Esto and Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3099 8597 3100 8500 3107 8468 3083 8451
      3049 8559
TIME...MOT...LOC 1945Z 122DEG 9KT 3085 8465 3056 8558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Aug 12, 3:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
355 PM EDT Thu Aug 12 2021

FLZ017-018-027-118-127-122045-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-Leon FL-
355 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Wakulla, southwestern Jefferson and southeastern Leon Counties
through 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodville, moving northwest at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, St. Marks, Tallahassee, Wakulla, Belair, Ralford Greenway,
Newport, Apalachee Regional Park, Cody, Goose Pasture, Hells Half
Acre, Wakulla Springs, Lutterloh, Eight Mile Pond, Vereen, Plum
Orchard, Fallschase, Port Leon, Southwood and Fanlew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3009 8409 3009 8414 3025 8438 3048 8421
      3026 8389 3024 8392 3019 8393 3019 8395
      3015 8396 3015 8397 3013 8397 3008 8400
      3009 8399 3007 8398
TIME...MOT...LOC 1955Z 122DEG 9KT 3026 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Aug 12, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Thu Aug 12 2021

ALZ068-069-GAZ142-143-155-122115-
Geneva AL-Houston AL-Miller GA-Seminole GA-Early GA-
420 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of eastern Geneva,
Houston, Miller, northern Seminole and southern Early Counties
through 515 PM EDT/415 PM CDT/...

At 420 PM EDT/320 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Bonifay to
near Donalsonville. Movement was north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Cottonwood, Dothan, Donalsonville, Hartford, Taylor,
Midland City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Columbia,
Centerville, Malvern, Rehobeth, Avon, Esto, Madrid and Gordon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3120 8576 3120 8571 3127 8566 3124 8549
      3129 8548 3129 8542 3131 8542 3131 8509
      3132 8508 3130 8464 3126 8464 3125 8454
      3107 8467 3107 8473 3103 8475 3100 8514
      3099 8579
TIME...MOT...LOC 2020Z 172DEG 35KT 3079 8582 3107 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:10 PM EDTSpecial Weather StatementTAELafayette65 min
Aug 11, 9:02 PM EDTRiver Flood WarningTAEDixie, Levy11 days
Aug 11, 9:09 PM EDTSpecial Weather StatementTAEDixie, Lafayette51 min
Aug 11, 9:50 PM EDTSpecial Weather StatementTAEDixie, Lafayette25 min
Aug 11, 10:19 PM EDTSpecial Weather StatementTAEDixie, Lafayette, Taylor41 min
Aug 11, 11:46 PM EDTSpecial Weather StatementTAEMadison44 min
Aug 12, 12:28 AM EDTSpecial Weather StatementTAEMadison32 min
Aug 12, 12:33 AM EDTAreal Flood AdvisoryTAEJefferson, Madison117 min
Aug 12, 12:34 PM EDTSpecial Weather StatementTAEGulf26 min
Aug 12, 12:53 PM EDTSpecial Weather StatementTAEFranklin37 min
Aug 12, 12:57 PM EDTSpecial Weather StatementTAEGulf33 min
Aug 12, 1:00 PM EDTSevere Thunderstorm WarningTAEFranklin, Liberty30 min
Aug 12, 1:28 PM EDTSpecial Weather StatementTAEGulf47 min
Aug 12, 1:48 PM EDTSpecial Marine WarningTAE27 min
Aug 12, 2:00 PM EDTSpecial Weather StatementTAEBay, Calhoun, Liberty60 min
Aug 12, 2:52 PM EDTSpecial Weather StatementTAEBay, Calhoun, Gadsden53 min
Aug 12, 3:08 PM EDTSevere Thunderstorm WarningTAEBay, Washington67 min
Aug 12, 3:11 PM EDTSpecial Marine WarningTAE64 min
Aug 12, 3:39 PM EDTSevere Thunderstorm WarningTAEWalton, Washington42 min
Aug 12, 3:45 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington60 min
Aug 12, 3:55 PM EDTSpecial Weather StatementTAEJefferson50 min
Aug 12, 4:44 PM EDTSpecial Weather StatementTAELeon31 min
Aug 12, 4:46 PM EDTSpecial Weather StatementTAEHolmes29 min
Aug 12, 5:31 PM EDTSpecial Weather StatementTAEMadison, Taylor44 min
Aug 12, 6:48 PM EDTSpecial Weather StatementTAEDixie, Lafayette42 min
Aug 12, 6:50 PM EDTSpecial Marine WarningTAE115 min
Aug 12, 7:23 PM EDTSpecial Weather StatementTAEDixie52 min
Aug 11, 11:23 PM EDTAreal Flood AdvisoryTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas112 min
Aug 11, 11:52 PM EDTSpecial Weather StatementTAEGrady38 min
Aug 12, 12:06 AM EDTSpecial Weather StatementTAEBrooks24 min
Aug 12, 12:12 AM EDTSpecial Weather StatementTAEColquitt48 min
Aug 12, 12:48 AM EDTAreal Flood AdvisoryTAEColquitt, Dougherty, Irwin, Mitchell, Tift, Worth117 min
Aug 12, 12:55 AM EDTSpecial Weather StatementTAEThomas50 min
Aug 12, 12:58 AM EDTSpecial Weather StatementTAETift, Worth47 min
Aug 11, 8:06 PM EDTSevere Thunderstorm WarningTAECoffee38 min
Aug 12, 4:59 PM EDTSevere Thunderstorm WarningTAEHouston46 min
Aug 12, 5:12 PM EDTSevere Thunderstorm WarningTAEDale, Henry39 min
Aug 12, 5:55 PM EDTSpecial Weather StatementTAEDale, Henry35 min
Aug 12, 6:26 PM EDTSpecial Weather StatementTAEDale19 min

Nearby

Special Weather Statements in Georgia, 2021Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.